Producción científica
Buscar por:
Lista de artículos
Publicación |
J. López Peña
and
O. Lorscheid-,
"TORIFIED VARIETIES AND THEIR GEOMETRIES OVER F_1", "Mathematische Zeitschrift"
, 1-39, 2010
|
A. Ardizzoni-, C. Menini-
and
D. Stefan,
"BRAIDED BIALGEBRAS OF HECKE-TYPE", "Journal of Algebra"
, vol.321, 847-867, 2009
|
G. Bohm-
and
D. Stefan,
"EXAMPLES OF PARA-COCYCLIC OBJECTS INDUCED BY BD-LAWS", "Algebras and Representation Theory"
, vol.12, 153-180, 2009
|
A. Ardizzoni , C. Menini
and
D. Stefan,
"BRAIDED BIALGEBRAS OF HECKE-TYPE", "JOURNAL OF ALGEBRA "
, vol.321, 847-867, 2009
|
G. Bohm
and
D. Stefan,
"EXAMPLES OF PARA-COCYCLIC OBJECTS INDUCED BY BD-LAWS", "ALGEBRAS AND REPRESENTATION THEORY"
, vol.12, 153-180, 2009
|
T.E. Pérez Fernández, R. Raya-Prida
and
E. Santos Aláez,
"ACTIVIDADES MIT, GRANADA", "Boletín de la RSME"
, vol.180, 2-2, 2009
|
T.E. Pérez Fernández, R. Raya Prida
and
E. Santos Aláez,
"MIT: MUJERES EN LA INFORMÁTICA Y LA TELECOMUNICACIÓN, JORNADA Y EXPOSICIÓN DE FONDOS BIBLIOGRÁFICOS", "MATEMATICALIA"
, vol.5, 60-69, 2009
|
T.E. Pérez Fernández, R. Raya-Prida
and
E. Santos Aláez,
"MIT: MUJERES EN LA INFORMÁTICA Y LA TELECOMUNICACIÓN, JORNADA Y EXPOSICIÓN DE FONDOS BIBLIOGRÁFICOS", "Matematicalia"
, vol.5, 60-69, 2009
|
|
Última actualización del SICA: 10/01/2024